Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Dermatology. 2003;206(4):330-3.

Primary cutaneous CD30+ large T-cell lymphoma in a patient with psoriasis treated with cyclosporine.

Author information

  • 1Dipartimento di Medicina Clinica e Sperimentale, Sezione di Dermatologia, Università di Ferrara, Italy. czm@unife.it

Abstract

We report the case of a 61-year-old woman who developed an anaplastic CD30+ cutaneous T-cell lymphoma during oral cyclosporine (CsA) therapy for recalcitrant psoriasis. Two months after CsA discontinuation, clinical and histological resolution of the lymphoma was observed. However, 3 years later extracutaneous involvement of the lymphoma could be detected. The association between CsA administration and the occurrence of the lymphoma may be casual, but a relationship with immunosuppression may also be hypothesized. We have reviewed all relevant data in the literature. To our knowledge, this is the first case of primary cutaneous CD30+ anaplastic large T-cell lymphoma in a patient treated with CsA for psoriasis.

Copyright 2003 S. Karger AG, Basel

PMID:
12771475
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for S. Karger AG, Basel, Switzerland
    Loading ...
    Write to the Help Desk